Bounds of the fifth Toeplitz determinant for the classes of functions with bounded turnings

Document Type : Research Paper


Department of Mathematics, Faculty of Mathematical Sciences, Payame Noor University, P.O.Box 19395-3697, Tehran, Iran


 In this paper, we investigate the Toeplitz determinant for a family of functions with bounded turnings, we give estimates of the Toeplitz determinants of fifth order for the set $\mathcal{R}$ of univalent functions with bounded turnings in the unit disc. Also, we obtain bounds of the fifth Toeplitz determinant for the subclasses of the class $\mathcal{R}$.


[1] M.F. Ali, D.K. Thomas and A. Vasudevarao, Toeplitz determinants whose elements are the coefficients of analytic and univalent functions, Bull. Aust. Math. Soc. 97 (2018), no. 2, 253–264.
[2] M. Arif, I. Ullah, M. Raza and P. Zaprawa, Investigation of the fifth Hankel determinant for a family of functions with bounded turnings, Math. Slovaca 70 (2020), no. 2,319–328.
[3] K.O. Babalola, On H3(1) Hankel determinant for some classes of univalent functions, Inequl. Theory Appl. 6 (2007), 1–7.
[4] P.L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften Band 259, SpringerVerlag, New York, 1983.
[5] A. Janteng, S.A. Halim and M. Darus, Hankel determinant for starlike and convex functions, Ient. J. Math. Anal. 13 (2007), no. 1, 619–625.
[6] D.V. Janteng, S.A. Halim and M. Darus, Coefficient inequality for a function whose derivative has a positive real part, J. Inequal. Pure Appl. Math. 7 (2006), no. 2, 50.
[7] A. Krishna and T. RamReddy, Second Hankel determinant for the class of Bazilevic functions, Stud. Univ. BabesBolyai Math. 60 (2015), no. 3, 413–420.
[8] A.E. Livingston, The coefficients of multivalent close-to-convex functions, Proc. Amer. Math. Soc. 21 (1969), 545–552.
[9] J.L. Li and H.M. Srivastava, Some questions and conjectures in the theory of univalent functions, Rocky Mount. J. Math. 28 (1998), no. 3, 1035–552.
[10] Sh. Najafzadeh, H. Rahmatan and H. Haji, Application of subordination for estimating the Hankel determinant for subclass of univalent functions, Creat. Math. Inf. 30 (2021), 69–74.
[11] C. Pommerenke, On the coefficients and Hankel determinants of univalent functions, J. London Math. Soc. 41 (1966), 111–122.
[12] C. Pommerenke, On the Hankel determinants of univalent functions, Mathematika 14 (1967), 108–112.
[13] R. Parvatham and S. Ponnusamy, New Trends in Geometric Function 4eory and Application, World Scientific Publishing Company, London, UK, 1981.
[14] H. Rahmatan, A. Shokri, H. Ahmad and T. Botmart, Subordination method for the estimation of certain subclass of analytic functions defined by the q-derivative operator, J. Funct. Spaces 2022 (2022), Article ID 5078060, 9 pages.
[15] H. Rahmatan, H. Haji and Sh. Najafzadeh, Coefficient estimates and Fekete-Szego coefficient inequality for new subclasses of Bi-univalent functions, Caspian J. Math. Sci. 10 (2021), no. 1, 39–50.
[16] D.K. Thomas and A.A. Halim, Toeplitz matrices whose elements are the coefficients of starlike and close-to-convex functions, Bull. Malays. Math. Sci. Soc. 40 (2017), no. 4, 1781–1790.
[17] K. Ye and L.H. Lim, Every Matrix is product of Toeplitz matrices, Found. Comput. 16 (2016), 577–598.
[18] P. Zaprawa, Third Hankel determinants for subclasses of univalent functions, Mediter. J. Math. 14 (2017), no. 1, 19.
[19] P. Zaprawa, Fourth-order Hankel determinants and Toeplitz determinants for convex functions connected with sine functions, J. Math. 2022 (2022), Article ID 2871511, 12 pages.
Volume 14, Issue 7
July 2023
Pages 99-106
  • Receive Date: 30 August 2021
  • Revise Date: 22 August 2022
  • Accept Date: 04 November 2022